Stopping dutasteride, when will my sexual sides reverse?

My dutasteride ran out on september 25th, so its been almost 2 months. My libido hasnt gotten any better since then. Considering the halph life of 5 weeks, i should have some significantly higher libido now. But i dont. I was okay with having no libido for a time, but sooner or later i would prefer it to come back.

There is no way to predict the reversal of sexual side effects on Dutasteride. I would hope that within 2-3 months the drug will be completely out of your system

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =